My husband get a mild clear discharge & burning for a few days after we have intercourse .. He has tested for STD all negative ..
No, I dont think it is related since it is a drug you take by mouth and shouldnt affect the vaginal cavity at all. Something to consider could be if you use any meds vaginally? Do you use any lubricants? Does he wear condoms? It could be an allergic reaction or irritation from something like that. Lubricants are often a source of irritation for both males and females especially the "warming" types and flavored types. Condoms and/or spermicides (also pre-lubricated condoms)can be a source of irritation as well. Also consider any products that you might use in or around the vaginal area-any deodorants or fragrances? creams or lubricants? Think about any of these products you may use and if you do make use of them, try to avoid them until you find the culprit.
- Toviaz Information for Consumers
- Toviaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toviaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 2 answers
Posted 22 Feb 2015 • 2 answers
Posted 22 Nov 2015 • 2 answers
Posted 8 Mar 2016 • 1 answer
Posted 27 Jun 2016 • 0 answers